Ask Dr. Rowena

Get 10 Tips to Lower Blood Pressure.

Q:Is there a high correlation between a cocktail of calcium channel blockers and the development of tinnitus – abnormal sounds in the ears or head?

After beginning a low dose of amlodipine (2.5mg per day) tinnitus appeared and my doctor said I have pulsatile tinnitus, which is commonly caused by high blood pressure.  I did not have abnormal noise or sounds in my ears before taking the high blood pressure medication.  If it’s the meds, what do you advise?

A: Although not common, ringing in the ears (tinnitus) has been reported with calcium channel blockers.  Since your tinnitus began when you started taking the medicine, it is possible the medicine is causing the ringing in your ears.  You need to tell your doctor you want to see if changing your medicine doesn’t make it go away.

 

About RESPeRATE – Lower Blood Pressure Naturally.

RESPeRATE is the only non-drug, FDA-Cleared device for lowering blood pressure naturally. It is clinically proven, doctor recommended and has no side effects.

RESPeRATE lowers blood pressure by relaxing constricted blood vessels which cause high blood pressure. RESPeRATE does so by harnessing the therapeutic power of slow paced breathing with prolonged exhalation in a way that is virtually impossible to achieve on your own. All you have to do is breathe along with RESPeRATE’s guiding tones.

Learn More…

Share This!

Get 10 Tips to Lower Blood Pressure.

You will also receive our bi-weekly RESPeRATE Journal.
 RESPeRATE to Lower Blood Pressure - no side effects - no drug - FDA approved - TRY NOW!